Write a review

Not As Happy As I Was with Botox

I got Restylane done during the same procedure in...

I got Restylane done during the same procedure in which I got Botox. I was told it would take up to 2 weeks to see the full results, so I wanted to give it a chance before leaving my review. I got this done at a dermatologist's office to soften my nasolabial folds. They smeared the numbing cream on me and said they'd be back in 20 minutes. It ended up being more like an hour, but I'm glad I got an extra 40 minutes of numbing because it STILL hurt! After it was over, they gave me an ice pack, which helped a lot because I felt like I had been punched in the mouth a few dozen times. With the Botox, I saw gradual results over the two weeks. But with the Restylane, I really haven't seen much of a change. I'm surprised because at 31 years old, the doctor said I had such minor "folding" that Restylane should completely get rid of them. In fact, they said they typically use 2 vials on nasolabial folds, but only needed 1 for me. With my face at rest, I can still see the wrinkling, and still have some bumps under the skin from the injection sites. I also developed some acne around those areas. I'm thinking about using Juvederm next however, as it looks like it has much higher ratings.
Was this review helpful? 9 others found this helpful

Comments (1)

I had Restylane and Desport early June 2010. The Restylane was in the tear trough and at the very top of my cheek bone, below the outside corner of my eyes. (Which at the time, I did not understand, because I naturally have high cheek bones and this is kind of where a bag was starting, why enhance this area). After the injections, it was like, hmmm, but the nurse thought it was an improvement. I thought give it a few days and see. Well, now 6-weeks later, I really am not happy. The cost was $1300 and I look worse. The bags under my eyes was the initial problem and still is. It appears the injection in the tear trough may have slipped down, so it is more at my cheek closer to my mouth, making me look more jowly. And the injections at the top of my cheek, outside the corner of my eye just seems puffy and has enlarged the bags. I look 10-years older. I am so disappointed, not only did it not work for me, but now I look haggard! Not sure what to do now.
  • Reply